# SDR AUS20030709

- Difficulty date: July 16, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: K3823
- Condition: Loose
- Location: Magneto
- Part time: 1,925 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE MAGNETO DISTRIBUTOR GEAR POINTER LOOSE AND CONTACTING DISTRIBUTOR CAP AND POSTS.
